# SDR UPS05M44724

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHT TEST FAIL ILLUM ON PREFLIGHT.  ACCOMPLISHED OPERATIONAL TEST OF EMERGENCY POWER TEST FAIL ALERT.  CHECK OK REF MM 24-00-01-5.
